Pancreas Cancer Discussion Page:
An Unmoderated Forum
*
 
Support pancreas research*DISCLAIMER: This page is an unmoderated forum, and the opinions expressed herein do not necessarily reflect the viewpoint of The Johns Hopkins Medical Institutions. Patients are advised to consult their personal physicians before making any medical decisions.
FULL DISCLAIMER

Pancreas Cancer

Debilitation after treatments was posted 04/29/2009 09:09 pm by LindaNuc
E-mail Address:

Message Text
Hi folks... Looking for answers. My husband just finished 6 weeks of chemo-radiation this past friday (Apr 24). He felt beat down at that time but doesn't seem to be improving at all. He actually feels more nauseated (takes Zofran) and appears weaker than he was last week. Anyone else experience this delayed deterioration following chemo-radiation treatments? Looking for support, advice, anything...Thanks!

Reply to this message | Return to Main Message List
Responses

*DISCLAIMER: This page is an unmoderated forum, and the opinions expressed herein do not necessarily reflect the viewpoint of The Johns Hopkins Medical Institutions. Patients are advised to consult their personal physicians before making any medical decisions.
FULL DISCLAIMER


Pancreas Home | Surgical | Medical | Basic Sci | Docs | Registry | FAQ | Appts | Chat

Feedback | Pathology Home | Oncology Center Home | Search
Copyright © 2020 The Johns Hopkins University, Baltimore, Maryland
Last Modified: 11/11/2002 10:50 am